# SDR CA140717003

- Difficulty date: July 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: LC025872296A
- Condition: Disconnected
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) AIRCRAFT HAD DEPRESSURIZATION DURING CRUISE.  RECIRCULATION DUCT FOUND DISCONNECTED IN THE AFT EQUIPMENT BAY. CLAMP SHELL WAS FOUND SEPARATED FROM THE DUCT. RECIRCULATION DUCT WAS RE ASSEMBLED AND THE CLAMP ATTACHED AND SECURED. PRESSURISATION RUNS COMPLETED WITHOUT FAULT.
